# SDR CALA2024071001987

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 74,389 hours, 30,081 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN5H6A
- Condition: Missing
- Location: Rh Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK,  FOUND RT MLG LEG FIXED FAIRING ASSY LOWER HDWR MISSING. REF IPC 32-11-11-80C ITEMS 150-160-170-180 BOLTS MISSING, BROKEN OFF THIS IS A CATAGORY 3 PDA. THIS CONDITION HAS BEEN FOR A UNKNOWN PERIOD, ESC INFORMED. THIS ITEM OK TO CLEAR
